MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 PROX REAMING GUIDE DIA 14 MM; EXTREMITY INSTRUMENTS : PIN GUIDES

DEPUY FRANCE SAS - 3003895575 PROX REAMING GUIDE DIA 14 MM; EXTREMITY INSTRUMENTS : PIN GUIDES
Catalog Number 230774014
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that after properly assembling the reaming guide to the guide handle, surgeon inserted guide into humerus and when he tried to unscrew the reaming guide rod, the knob on the guide rod broke off leaving rod stuck in guide handle.It is unable to release the reaming guide from it.Surgeon attempted to bend tip of guide rod to free the reaming guide but was unsuccessful.Surgical delayed 5 minutes.All pieces retrieved.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Update december 5, 2018: examination of the returned device confirmed reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PROX REAMING GUIDE DIA 14 MM
Common Device Name
EXTREMITY INSTRUMENTS : PIN GUIDES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7772391
Report Number1818910-2018-66322
Device Sequence Number11015890
Product Code LXH
UDI-Device Identifier10603295116172
UDI-Public10603295116172
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number230774014
Device Lot Number2585729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2018
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date08/10/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1